# SDR DALA1050900924

- Difficulty date: November 23, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 58,233 hours, 44,763 cycles
- Engine: Pwa JT8D
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Mismanufactured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WORKING THE STABILIZER LT HORIZ LOWER SKIN/SKIN SPLICE IAW EA 09-460214-12 AD, REV D ME-03 FOUND A TYPOGRAPHICAL ERROR IN THE FASTENER CALL-OUT OF A SYMBOL G FASTENER AND BARREL NUT COMBINATION AND SHOULD HAVE BEEN A SYMBOL E FASTENER (HTL435-6-Y) IAW SR 09550028, ENGINEERING PROVIDED ERA 487860-14, AD REV ORIG TO COVER THIS DEVIATION FROM THE DWG.
